# SDR AALA20140615003

- Difficulty date: June 15, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 108,305 hours, 17,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8669
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR, UPPER AFT EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR RT NR 4 DOOR UPPER AFT EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
